Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the characterization of linear and projective linear groups. I


Author: John H. Walter
Journal: Trans. Amer. Math. Soc. 101 (1961), 481-529
MSC: Primary 20.75
DOI: https://doi.org/10.1090/S0002-9947-1961-0132789-3
MathSciNet review: 0132789
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75

Retrieve articles in all journals with MSC: 20.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0132789-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society